Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Tried crystal meth, has trouble in breathing, hard to swallow. What could it be?

Hi, my friend tried crystal meth like a month ago or so and he says that he has trouble breathing and feels as if something is covering his trought that its hard to swallow he aslso mentn hes stomach is hard and feels hot not sure that could be something related but I would like to know what could be going on he only used it once?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
General Surgeon 's  Response
Apr 2013
Hi and welcome.
Noone knows what could be going after narcotics consumation. Its side effects arent investigated good enough yet but many bad consequences are reported including coma and death. It is questionable are his symptoms related to this consumation. I suggest to do gastroscopy and lung xray to evaluate his condition. It can be sign of anxiety and stress but also a sign of some organic pathology suc has GERD, hiatus hernia or esophageal strictures. WIsh you good health.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor